# SDR QXEA2012012600069

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 85300730103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28P AND STRINGER SPLICE IS CORRODED FORWARD OF STA -18.250.  ACFT IS DOWN FOR C-CHECK.   REMOVED STR SPLICE IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  CONFIRMED AREA CRACK FREE REF NTM 51-00-01-250-801 PT 6.   STRINGER FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-4303.  SPLICE FOUND TO BE OUT OF LIMITS.  MATCH DRILLED NEW SPLICE IAW SRM 51-40-07-02-01.  ALODINE, PRIMED IAW RD 8/4-53-4303.  INSTALLED STRINGER SPLICE IAW SRM 51-42-05-02-01.  APPLIED PAINT AND MOISTURE DISPLACING COMPOUND IAW SRM 51-25-05-02-01. COMPLIED WITH TASK CARD RD 8/4-53-4303.
